Cluster expansion in the canonical ensemble

Pulvirenti, Elena and Tsagkarogiannis, Dimitrios (2012) Cluster expansion in the canonical ensemble. Communications in Mathematical Physics, 316 (2). pp. 289-306. ISSN 0010-3616

Full text not available from this repository.


We consider a system of particles confined in a box Λ⊂Rd interacting via a tempered and stable pair potential. We prove the validity of the cluster expansion for the canonical partition function in the high temperature - low density regime. The convergence is uniform in the volume and in the thermodynamic limit it reproduces Mayer’s virial expansion providing an alternative and more direct derivation which avoids the deep combinatorial issues present in the original proof.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Dimitrios Tsagkarogiannis
Date Deposited: 17 Sep 2013 09:43
Last Modified: 17 Sep 2013 09:43
📧 Request an update